# SDR MASA200800246

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 26,394 hours, 19,803 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Door
- Part number: 80343622
- Condition: Broken
- Location: Mask Box
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2737 PHX-PSP, F/O'S O2 MASK DOOR BROKEN.  MX REPLACED THE MASK BOX ASSEMBLY.
